Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a theorem of von Neumann

Author: Dorothy Maharam
Journal: Proc. Amer. Math. Soc. 9 (1958), 987-994
MSC: Primary 28.00
MathSciNet review: 0105479
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dieudonné, On a theorem of Jessen, Fund. Math. vol. 37 (1950) pp. 242-248. MR 0043176 (13:218d)
  • [2] D. Maharam, On homogeneous measure algebras, Proc. Nat. Acad. Sci. vol. 28 (1942) pp. 108-111. MR 0006595 (4:12a)
  • [3] -, On two theorems of Jessen, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 995-999. MR 0105480 (21:4221)
  • [4] J. von Neumann, Algebraische Repräsentanten der Funktionen bis auf eine Menge vom Masse Null, J. Reine Angew. Math. vol. 165 (1931) pp. 109-115.
  • [5] J. von Neumann and M. H. Stone, The determination of representative elements in the residual classes of a Boolean algebra, Fund. Math. vol. 25 (1935) pp. 353-378.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society